# SDR SWAA2022030730490

- Difficulty date: April 11, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H STABILIZER RIB AT STA 120 HAS A CRACK STIFFENER 4TH FROM THE FRONT. / REPAIRED RIB AT 4TH STIFFENER FROM FRONT PER SRM 55-10-09-2R-5 REPAIR 5.
